MathSciNet Relay Station
MathSciNet bibliographic data
MR1422893 (98h:16041) 16S36 (16N60 20M25)
Clase, M. V. Prime and semiprime semigroup algebras of cancellative semigroups. Trans. Amer. Math. Soc. 350 (1998), no. 5, 1991–2007.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement